# SDR SWI2024F00052

- Difficulty date: November 11, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT LBL9 BETWEEN FS394.00 TO FS409.00+128 SEVERAL AREAS HAS CORROSION (MARKED)   (C-CHECK RO 1/24/2024)   REMOVED AND REPLACED LBL 9 FLOOR BEAM CAP BEWTEEN F.S. 394 AND F.S. 409+128 WITH NEW, REF CRJ 200 SRM 51-42-06, DWG 601R31117 REV E AND REO 601R-53-31-1294 REV -- DATED 2023-11-28COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
